U.S. doctors online nowAsk doctors free
Somerville, MA
A 44-year-old female asked:

Istopped using straight percocet 13 days ago and istill feel horrible is there anything i can do to feel better?

2 doctor answers3 doctors weighed in
Dr. Ihab Ibrahim
Pain Management 30 years experience
You are: Right around the corner from from feeling great. Hold on. Things will get better, much better, any day now. You are doing great!
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Brian Le
Dr. Brian Leanswered
Pain Management 18 years experience
Opiate withdrawal: You are at the end of the withdrawal symptoms. Clonidine might help you get through it a little bit easier. Also, focus on exercise and healthy eating.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.